# SDR SWAA2021091402902

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS777 LBL22 WL157. ; / [01] REMOVED CORROSION IN 1'X1' AREA REMOVED 0.015 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE PART#ATS 2472 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED ACB LH FLOOR TO SIDEWALL SUPPORT BS 727-847 LBL21; IAW SRM 51-40-02-0G-0.; [04] VERIFIED OUT OF LIMITS DUE TO THE PROXIMITY OF THE CORROSION TO THE HOLES IAW SRM 53-00-53-1A-2; [05] FABRICATED AND LOCATED FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL22; WL157 USING BAC1496-377#7075T62 LOT#: 1464391-1 AND SPLICE REPAIR AT BS727E+8 - BS727E+18 PER SRM 51-40-05-0G-0 AND SRM 53-00-53-2R-5; [06] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR PER AMM 51-21-41-370-802; [07] VERIFIED CORRECTIVE ACTIONS 5 AND 6; [08] APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR PER AMM 51-21-72-370-804; [09] VERIFIED APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR PER AMM 51-21-72-370-804; [10] APPLIED TOPCOAT AND CIC PER CUSTOMER CARD#TTG8Q004E7BQ. REQUEST OK TO INSTALL. [12] INSTALLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 TO BS847; LBL22; WL157 PER SRM 51-40-02-0G-0 AND DWG 146A7500.
